Reference Type | Journal (article/letter/editorial) |
---|
Title | Observable jets from the BFKL chain |
---|
Journal | Physical Review D |
---|
Authors | Kwiecinski, J. | Author |
---|
Lewis, C. A. M. | Author |
Martin, A. D. | Author |
Year | 1996 (December 1) | Volume | 54 |
---|
Issue | 11 |
---|
Publisher | American Physical Society (APS) |
---|
DOI | doi:10.1103/physrevd.54.6664Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 10852076 | Long-form Identifier | mindat:1:5:10852076:3 |
---|
|
GUID | 0 |
---|
Full Reference | Kwiecinski, J., Lewis, C. A. M., Martin, A. D. (1996) Observable jets from the BFKL chain. Physical Review D, 54 (11). 6664-6673 doi:10.1103/physrevd.54.6664 |
---|
Plain Text | Kwiecinski, J., Lewis, C. A. M., Martin, A. D. (1996) Observable jets from the BFKL chain. Physical Review D, 54 (11). 6664-6673 doi:10.1103/physrevd.54.6664 |
---|
In | (1996, December) Physical Review D Vol. 54 (11) American Physical Society (APS) |
---|
These are possibly similar items as determined by title/reference text matching only.